Über die Primteiler-Anzahl ...(n).

Dieter Wolke

Monatshefte für Mathematik (1990)

  • Volume: 110, Issue: 1, page 73-78
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Wolke, Dieter. "Über die Primteiler-Anzahl ...(n).." Monatshefte für Mathematik 110.1 (1990): 73-78. <http://eudml.org/doc/178487>.

author = {Wolke, Dieter},
journal = {Monatshefte für Mathematik},
keywords = {number of prime divisors; Riemann hypothesis; asymptotic formula},
number = {1},
pages = {73-78},
title = {Über die Primteiler-Anzahl ...(n).},
url = {http://eudml.org/doc/178487},
volume = {110},
year = {1990},

AU - Wolke, Dieter
TI - Über die Primteiler-Anzahl ...(n).
JO - Monatshefte für Mathematik
PY - 1990
VL - 110
IS - 1
SP - 73
EP - 78
KW - number of prime divisors; Riemann hypothesis; asymptotic formula
UR - http://eudml.org/doc/178487
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.